An Efficient Numerical Algorithm for Solving Fractional Higher-Order Nonlinear Integrodifferential Equations
Muhammed I. Syam,
Qasem M. Al-Mdallal and
M. Naim Anwar
Abstract and Applied Analysis, 2015, vol. 2015, 1-9
Abstract:
This paper is devoted to both theoretical and numerical study of boundary value problems for higher-order nonlinear fractional integrodifferential equations. Existence and uniqueness results for the considered problem are provided and proved. The numerical method of solution for the problem is based on a conjugate collocation and spline approach combined with shooting method. Some numerical examples are discussed to demonstrate the efficiency and the accuracy of the proposed algorithm.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/616438.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/616438.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:616438
DOI: 10.1155/2015/616438
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().